# SDR JR2R2011120800632

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Fuselage
- Part time: 20,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK STICK 5 REQUIRES REPLACEMENT DUE TO CORROSION OUT OF LIMITS.  REMOVED AND REPLACED LT NR 5 FLOOR SEAT TRACK IAW CRJ 900 AMM 53-00-49.  AS ON WO 1007647-2000-0197 AND WO 711014360.
